Alert archive / Wisconsin / Special Marine Warnings in 2017
Special Marine Warning 21, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jun 14, 2017, 4:35 PM CDT. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2017, 4:35 PM CDT (21:35 UTC)
- Expired
- Jun 14, 2017, 6:30 PM CDT
- In force
- 115 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Green Bay radar (KGRB), 78 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
988
WHUS53 KGRB 142135
SMWGRB
LMZ521-541>543-563-565-567-142330-
/O.NEW.KGRB.MA.W.0021.170614T2135Z-170614T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT WED JUN 14 2017
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO SHEBOYGAN...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...
* UNTIL 630 PM CDT.
* AT 434 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
WATERSPOUTS WERE LOCATED ALONG A LINE EXTENDING FROM 7 NM
SOUTHWEST OF CRIVITZ TO NEAR PESHTIGO REEF LIGHT TO NEAR KEWAUNEE
PIERHEAD LIGHT TO 7 NM SOUTHEAST OF MANITOWOC...MOVING NORTHEAST
AT 40 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO NEARLY 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PESHTIGO REEF LIGHT...SHERWOOD POINT LIGHT AND STURGEON BAY AROUND
440 PM CDT.
JACKSONPORT AROUND 455 PM CDT.
CHAMBERS ISLAND AND EGG HARBOR AROUND 500 PM CDT.
EAGLE BLUFF LIGHT AND BAILEYS HARBOR AROUND 505 PM CDT.
CANA ISLAND LIGHT AROUND 510 PM CDT.
SISTER BAY AROUND 515 PM CDT.
ROWLEYS BAY AROUND 520 PM CDT.
GILLS ROCK AROUND 525 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE BAILEYS
HARBOR...GILLS ROCK...SISTER BAY AND ROWLEYS BAY.
THIS WARNING REPLACES THE WARNING ALREADY IN EFFECT FOR THE CENTRAL
AND SOUTHERN BAY OF GREEN BAY AND THE COASTAL WATERS OF LAKE MICHIGAN
FROM ROCK ISLAND TO SHEBOYGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4390 8757 4390 8761 4440 8744 4451 8748
4479 8731 4489 8743 4483 8757 4485 8755
4497 8773 4498 8763 4517 8759 4541 8735
4540 8695 4533 8695 4533 8687 4541 8682
4536 8669 4533 8629 4488 8669 4383 8709
TIME...MOT...LOC 2134Z 231DEG 40KT 4515 8815 4491 8758 4445 8738 4398
8754
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...49KTS
$$
ECKBERG4 follow-up statements
984
FZUS73 KGRB 142223
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT WED JUN 14 2017
LMZ542-543-142232-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
523 PM CDT WED JUN 14 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
NEARSHORE WATERS FROM STURGEON BAY TO SHEBOYGAN...
THE THUNDERSTORMS HAVE !** WEAKENED / MOVED OUT OF THE WARNED AREA
AND NO LONGER POSE A SIGNIFICANT THREAT TO BOATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
4504 8713 4528 8697 4529 8698 4530 8707
4519 8712 4515 8724 4539 8729 4540 8695
4533 8692 4541 8682 4536 8669 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696
$$
LMZ521-541-563-565-567-142330-
/O.CON.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
523 PM CDT WED JUN 14 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM CDT...
FOR THE FOLLOWING AREAS...
CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO STURGEON BAY...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...
AT 522 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WATERSPOUTS
WERE LOCATED ALONG A LINE EXTENDING FROM 18 NM NORTHWEST OF CHAMBERS
ISLAND TO NEAR DETROIT ISLAND TO 18 NM EAST OF WHITEFISH POINT TO 24
NM EAST OF KEWAUNEE PIERHEAD LIGHT...MOVING NORTHEAST AT 40 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
SEVERE THUNDERSTORMS WILL BE NEAR...
DETROIT ISLAND AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SISTER BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
4504 8713 4528 8697 4529 8698 4530 8707
4519 8712 4515 8724 4539 8729 4540 8695
4533 8692 4541 8682 4536 8669 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
ECKBERG241
FZUS73 KGRB 142226 CCA
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT WED JUN 14 2017
LMZ542-543-142232-
/O.COR.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
526 PM CDT WED JUN 14 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO LONGER
POSE A SIGNIFICANT THREAT TO BOATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
4504 8713 4528 8697 4529 8698 4530 8707
4519 8712 4515 8724 4539 8729 4540 8695
4533 8692 4541 8682 4536 8669 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696
$$
LMZ521-541-563-565-567-142330-
/O.COR.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
526 PM CDT WED JUN 14 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM CDT...
FOR THE FOLLOWING AREAS...
CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO STURGEON BAY...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...
AT 525 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WATERSPOUTS
WERE LOCATED ALONG A LINE EXTENDING FROM 19 NM NORTHWEST OF CHAMBERS
ISLAND TO NEAR DETROIT ISLAND TO 18 NM EAST OF WHITEFISH POINT TO 25
NM EAST OF KEWAUNEE PIERHEAD LIGHT...MOVING NORTHEAST AT 40 KNOTS.
HAZARD...WATERSPOUTS AND WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
SEVERE THUNDERSTORMS WILL BE NEAR...
DETROIT ISLAND AROUND 535 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SISTER BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN WISCONSIN.
LAT...LON 4390 8757 4439 8734 4464 8702 4490 8700
4504 8713 4528 8697 4529 8698 4530 8707
4519 8712 4515 8724 4539 8729 4540 8695
4533 8692 4541 8682 4536 8669 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2222Z 231DEG 40KT 4548 8757 4524 8700 4478 8680 4431
8696
WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS
$$
ECKBERG460
FZUS73 KGRB 142243
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT WED JUN 14 2017
LMZ521-541-142252-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
543 PM CDT WED JUN 14 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
CENTRAL BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO STURGEON BAY...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND NO
LONGER POSE A SIGNIFICANT THREAT TO BOATERS.
LAT...LON 4390 8741 4434 8722 4464 8702 4486 8681
4504 8669 4528 8664 4534 8654 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2242Z 231DEG 40KT 4584 8744 4514 8667 4467 8683
$$
LMZ563-565-567-142330-
/O.CON.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
543 PM CDT WED JUN 14 2017
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM CDT...
FOR THE FOLLOWING AREAS...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...
AT 542 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 35 NM NORTHWEST OF ROCK ISLAND TO 14 NM SOUTHEAST OF
DETROIT ISLAND TO 20 NM SOUTHEAST OF WHITEFISH POINT...MOVING
NORTHEAST AT 40 KNOTS.
HAZARD...WIND GUSTS TO 40 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS
EAST OF NORTHERN DOOR COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4390 8741 4434 8722 4464 8702 4486 8681
4504 8669 4528 8664 4534 8654 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2242Z 231DEG 40KT 4584 8744 4514 8667 4467 8683
HAIL...0.00IN
WIND...40KTS
$$
ECKBERG624
FZUS73 KGRB 142253
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT WED JUN 14 2017
LMZ563-565-567-142303-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-170614T2330Z/
553 PM CDT WED JUN 14 2017
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN...
THE THUNDERSTORMS HAVE WEAKENED AND NO LONGER POSE A SIGNIFICANT
THREAT TO BOATERS.
LAT...LON 4390 8741 4434 8722 4464 8702 4486 8681
4504 8669 4528 8664 4534 8654 4533 8629
4488 8669 4383 8709
TIME...MOT...LOC 2251Z 231DEG 40KT 4590 8733 4520 8656 4473 8672
$$
ECKBERGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jun 14, 2:41 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 14, 2:41 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 241 PM CDT Wed Jun 14 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 240 PM CDT Wed Jun 14 2017 Convectively induced vorticity center will continue to produce thunderstorms during the rest of the afternoon and early evening hours. Shear and instability are sufficient for some severe storms with strong winds and possibly large hail and a tornado or two. Additional scattered storms could accompany the weak surface front that will move through late tonight. Some low clouds are possible early Thursday but increasing west southwest winds will mix them out by noon with mostly sunny skies in the afternoon. Warm temperatures aloft will make for highs around 10 degrees above normal in most places. .LONG TERM...Thursday Night Through Wednesday Issued at 240 PM CDT Wed Jun 14 2017 A pretty typical early summer pattern setting up across the CONUS with upper ridging located over the southwest CONUS/western Atlantic and a general upper trough over east-central North America. The jet stream appears to set-up over the northern tier of states with periodic Pacific systems moving along the jet. The main forecast challenge will be trying to time each of these systems. Temperatures to start out above normal through Saturday, cool to below normal into early next week, then slowly warm closer to normal by the middle of next week. Vertically-stacked upper low is forecast to slowly move east into western Ontario Thursday night with a weak shortwave trough pushing into the western Great Lakes. Models are also showing another surge of gulf moisture streaming northeast as winds back to the southwest once again. It appears that central/east-central WI would need at least a small shower/thunderstorm chance after midnight, while the north would remain dry. Under generally partly cloudy skies, look for min temperatures to range from the middle to upper 50s north-central WI, to the lower 60s across eastern WI. Warm and somewhat humid conditions are expected to linger over central/east-central WI on Friday with capes perhaps surpassing 1K J/KG. The only question is whether there is a triggering mechanism to kick off more showers/thunderstorms. The GFS hints at a mid- level shortwave moving through the mean flow, thus cannot rule out at least a chance of showers/thunderstorms. Max temperatures on Friday to reach the upper 70s near Lake MI, lower to middle 80s elsewhere. Another weak shortwave trough is forecast by most of the models to enter the western Great Lakes on Friday night and with a continued southwest fetch of gulf moisture aimed at WI, additional small chances for showers/thunderstorms will remain in the forecast. Temperatures to remain on the mild side with middle to upper 50s north-central, lower to middle 60s east-central WI. Models send a weak frontal boundary into WI on Saturday and this feature would be the trigger necessary to generate more showers/thunderstorms, especially during the afternoon hours. More clouds/precipitation chances would hinder temperatures with readings slipping into the middle to upper 70s north-central/lakeshore, lower 80s south. The best likelihood of seeing showers/thunderstorms should occur Saturday night as a strong shortwave trough/accompanying surface low and cold front sweep across the western Great Lakes. We will have to watch these storms, especially Saturday evening before instability begins to weaken. However, bulk shear values in the 35 to 50 knot range through the night could keep storms feisty well into the night. While stronger lift/forcing exit the region on Sunday, northeast WI to reside on the cooler/cyclonic side of this system, thus with daytime heating, look for shower/thunderstorm chances to continue through Sunday. Much cooler air mass to overspread the area on Sunday with max temperatures around 70 degrees north-central, lower to middle 70s elsewhere. Precipitation chances are expected to diminish Sunday evening with the loss of daytime heating. Of course, the onset of daytime heating on Monday could kick off at least a few showers or thunderstorms. Temperatures on Monday will remain below normal with only middle to upper 60s north-central, upper 60s near Lake MI and lower 70s elsewhere. After a mostly dry Monday night, models indicate the approach/passage of a shortwave trough/cold front on Tuesday. While forcing/lift/instability are not as pronounced as Saturday night's event, anticipate at least chance pops will be needed across northeast WI for Tuesday. Max temperatures are expected to be slightly warmer with most locations in the 70-75 degree range. High pressure is forecast to build into WI later Tuesday night through Wednesday and appears to finally bring a dry period to the extended forecast. Even with mixed sunshine, temperatures will not warm much with readings a bit below normal. && .AVIATION...for 18Z TAF Issuance Issued at 1259 PM CDT Wed Jun 14 2017 MVFR ceilings over northern Wisconsin will dissipate this afternoon as a warm front moves north and increasing winds mix out low level moisture. Thunderstorms will move across the area from southwest to northeast during the mid and late afternoon hours accompanied by gusty winds and heavy rain. They should exit the area during the early evening. Additional scattered thunderstorms are possible alter tonight as a weak cold front moves through. IFR ceilings and visibilities are possible late tonight and early Thursday where winds become light and the ground is wet from rain. Good flying weather is expected by noon Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......RDM
Hazardous weather outlook, Jun 14, 2:21 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 221 PM CDT Wed Jun 14 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 221 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is a slight risk of severe thunderstorms through midnight. Damaging winds, large hail, heavy rainfall and a tornado or two are possible. Due to recent heavy rains, the Wisconsin River continues to flow faster than usual with a few locations at or above flood stage. Caution should be used if boating or fishing on the Wisconsin River. Many other rivers across the region will also be rising, with some possibly reaching flood stage. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A chance of thunderstorms will return for late this week and the weekend, but severe storms do not appear likely. Some rivers and streams will continue to be near or above flood stage. Caution should be used near rapidly moving water. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. LMZ521-522-541>543-151930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 221 PM CDT Wed Jun 14 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong to severe thunderstorms are possible this evening. Some of these storms will produce strong winds and hail. Areas of dense fog are possible later tonight, as a warm and moist air flows over the relatively cool waters of Lake Michigan. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A chance of thunderstorms will return during the weekend. RDM/Kallas
In the hours before
Local storm report, Jun 14, 3:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
355 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 5 SE NAVARINO WILDLIFE 44.59N 88.47W
06/14/2017 SHAWANO WI LAW ENFORCEMENT
&&Local storm report, Jun 14, 3:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TORNADO 1 S FRAZER CORNERS 44.66N 88.36W
06/14/2017 SHAWANO WI LAW ENFORCEMENT
&&Local storm report, Jun 14, 4:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
401 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD CLINTONVILLE 44.61N 88.75W
06/14/2017 WAUPACA WI TRAINED SPOTTER
SEVERAL STREETS REPORTED FLOODED
&&
TIMMULocal storm report, Jun 14, 4:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST PULASKI 44.66N 88.23W
06/14/2017 M64 MPH BROWN WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 14, 4:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
429 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG RICHFORD 44.01N 89.43W
06/14/2017 WAUSHARA WI EMERGENCY MNGR
BARN REPORTED BLOWN DOWN. TIME ESTIMATED VIA RADAR.
&&
TIMMULocal storm report, Jun 14, 4:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT WED JUN 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST APPLETON 44.26N 88.40W
06/14/2017 E65 MPH OUTAGAMIE WI TRAINED SPOTTER
LARGE TREES DOWN AROUND APPLETON. TIME ESTIMATED.
0305 PM NON-TSTM WND GST WAUPACA 44.34N 89.06W
06/14/2017 E70 MPH WAUPACA WI TRAINED SPOTTER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:35 AM CDT | Special Weather Statement | GRB | Vilas | 25 min |
| Jun 14, 5:46 AM CDT | Special Weather Statement | GRB | Kewaunee | 29 min |
| Jun 14, 7:14 AM CDT | River Flood Warning | GRB | Lincoln | 24 hr |
| Jun 14, 7:16 AM CDT | Special Marine Warning | GRB | 119 min | |
| Jun 14, 7:30 AM CDT | Special Weather Statement | GRB | Door | 45 min |
| Jun 14, 8:26 AM CDT | Special Weather Statement | GRB | Door | 49 min |
| Jun 14, 9:04 AM CDT | Special Weather Statement | GRB | Door | 41 min |
| Jun 14, 12:44 PM CDT | Special Weather Statement | GRB | Portage, Wood | 76 min |
| Jun 14, 1:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 67 min |
| Jun 14, 1:45 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 30 min |
| Jun 14, 1:58 PM CDT | Special Weather Statement | GRB | Portage, Wood | 77 min |
| Jun 14, 2:14 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 59 min |
| Jun 14, 2:20 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 40 min |
| Jun 14, 2:48 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Waushara | 3 hr |
| Jun 14, 2:52 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 53 min |
| Jun 14, 2:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 14, 3:25 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more | 50 min |
| Jun 14, 3:34 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more | 3 hr |
| Jun 14, 3:45 PM CDT | Tornado Warning | GRB | Brown, Kewaunee, Oconto, Outagamie, Shawano | 34 min |
| Jun 14, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Manitowoc | 60 min |
| Jun 14, 4:09 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 57 min |
| Jun 14, 4:57 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
Nearby
Special Marine Warnings in Wisconsin, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.